# SDR QXEA2016010600001

- Difficulty date: January 1, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 21,952 hours, 23,264 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, NR 2 PROPELLER DE-ICE CAUTION ILLUMINATED.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. INTEROGATED CDS FOUND FAULT TMCU 14 ON NR 2 TMCU CLEARED FAULT AND PERFORMED FUNCTIONAL TEST IAW AMM 30-61-00-720-801 PROP DEICE DID ILLUMINATE. R & R TMCU AS PRECAUTIONARY MEASURE IAW AMM TASK 30-61-06-000/400-801 FUNCTIONAL TEST GOOD. RETURNED TO SERVICE.
